Does anyone else feel like this? Know the cause?
I am always thirsty. I have a glass or bottle of water with me at all times.
And I wake up several times per night for drink. I've been this way for many years, but it's been worse the last several years even though I've made diet changes that should make things better: No sodas or sugary drinks. Very little alcohol or caffeine. More fruits. etc.
Also, my nose always feels congested and I have very thick mucus. Occasionally, I have sinus pressure in my face or behind my eyes, but mostly it feels like the congestion is in my nose. I can never breath freely and it gives me a headache in one temple or the other, usually the one on the side that is most congested, usually the left. It's the sharp pain kind. Years ago, it used to come and go like a twinge, but these days, it tends to be a steady pain.
I am also never sick as I don't think anything can get through my sinuses. And I always feel extreme pressure on airplanes and then feel like I'm underwater for days after.
I've described my constant sinus problem to doctors and they say they've never heard of that. I've never added in the thirst though. I've recently decided they might be related.
Now, when I read about the thick mucus, they say it has to do with dryness and to get a humidifier. But I live in an extremely godawful humid climate. And I think I feel better when I spend time in a dry climate, but it's been so long since I spent more than a few days away from home, so I'm not sure.
I've tried saline and rinsing in the past and thought they helped, but weren't a cure and moved on to something else. I've just decided to try that again. Also, to increase my salt and potassium intake. I've never eaten to much salt, and probably have less processed food than average, but I do have some and they usually have most of your salt RDA for the day.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?